# SDR C2XA01CL149

- Difficulty date: June 22, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 4501968D
- Part serial: SPE994321
- Condition: Failed
- Location: Aft Fuselage
- Part time: 2,986 hours, 4,819 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BTV FLIGHT#4059  THE CREW REPORTED THE APU HAD A AUTO SHUT DOWN ON THE GROUND.MAINTENANCE REPLACED THE APU.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
